Journal of Optimization Theory and Applications

, Volume 86, Issue 2, pp 491–500

Optimality and duality with generalized convexity


  • N. G. Rueda
    • Department of Mathematics and Computer ScienceMerrimack College
  • M. A. Hanson
    • Department of StatisticsFlorida State University
  • C. Singh
    • Department of MathematicsSt. Lawrence University
Contributed Papers

DOI: 10.1007/BF02192091

Cite this article as:
Rueda, N.G., Hanson, M.A. & Singh, C. J Optim Theory Appl (1995) 86: 491. doi:10.1007/BF02192091


Hanson and Mond have given sets of necessary and sufficient conditions for optimality and duality in constrained optimization by introducing classes of generalized convex functions, called type I and type II functions. Recently, Bector defined univex functions, a new class of functions that unifies several concepts of generalized convexity. In this paper, optimality and duality results for several mathematical programs are obtained combining the concepts of type I and univex functions. Examples of functions satisfying these conditions are given.

Key Words

Generalized convexitydualityfractional programmingmultiobjective programmingminmax programming
Download to read the full article text

Copyright information

© Plenum Publishing Corporation 1995